# SDR AALA201805299009

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 11,120 hours, 4,072 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SLIDING SIDE WINDOW WAS CRACKED.  REPLACED THE SLIDING WINDOW IAW MCM CARD 56-94-02. OPS AND LEAK CHECKED OK.  AIRCRAFT WAS GROUNDED.
